Friday, September 25, 2015
by: Jonathan Benson
(NaturalNews) So many young girls are experiencing horrific health breakdowns following vaccination with the Gardasil shot for human papillomavirus (HPV) that the European Medicines Agency (EMA) has announced plans to conduct a thorough safety review of the controversial vaccine.
Following the recent airing of a documentary in Denmark pointing out the wave of health effects associated with Gardasil, European authorities are apparently rethinking the administration of this jab, which appears to cause permanent health damage in many of those who receive it.
As reported by Denmark’s The Local, the EMA is pursuing additional review of Gardasil to “further clarify aspects of [the vaccine’s] safety profile.” This was prompted by the Danish Health and Medicines Authority (Sundhedsstyrelsen), which has been tracking girls who’ve been injured following administration of Gardasil.
According to the EMA, some 72 million young women have been vaccinated with Gardasil since it was first introduced in Europe in 2006. Many of these young women have reported side effects ranging from seizures and fainting to heart problems and chronic fatigue.
So far, more than 100 Danish girls have applied for financial compensation for injuries resulting from Gardasil. Three of them, according to the Swedish newspaper Svenska Dagbladet, have already collected the U.S. equivalent of about $593,000. Another 800 Danish girls have reported side effects in conjunction with the vaccine, but these have not yet applied for compensation.
“Both the [European] side effects committee and the Danish Health and Medicines Authority here at home assess that the advantages of the vaccine against cervical cancer are greater than the disadvantages and continue to recommend that young girls get vaccinated,” stated Danish health minister Sophie Lohde to the media.
“But it is important for me that we react when there continues to be new reports of side effects and there is also concern among many girls and their families. We should take that seriously.”
Governments need to stop messing around and just admit that HPV vaccines are deadly
Gardasil isn’t the only vaccine for HPV being reviewed – all three HPV vaccines currently on the market, including Gardasil (Merck & Co.), Gardasil 9, and Cervarix (GlaxoSmithKline) are under safety review by the EMA.
Among the conditions being investigated are many reports of postural orthostatic tachycardia syndrome, or POTS, an affliction that involves abnormal heart rate between when a sufferer is sitting or standing. The condition can lead to dizziness, fainting, headache, weakness, and chest pains.
Other conditions include complex regional pain syndrome, or CRPS, which affects the normal use of one’s limbs. Many girls who’ve reported side effects post-jab with HPV vaccines say their muscles are weak, and they can no longer engage in physical activities like they use to prior to the jab.
The purpose of the EMA’s review is to determine whether or not there’s a legitimate causal link between HPV vaccines and these conditions. The agency contends that these and other symptoms can occur “in non-vaccinated individuals,” or at least this is the official story.
But those who’ve experienced injuries know that the vaccine was the cause, and they’re not going to rest until the truth gets out. Despite what health authorities might claim about HPV vaccines being “very safe,” those who’ve suffered adverse effects know the truth.
“After Gardasil was licensed and three doses recommended for 11-12 year old girls and young women, there were thousands of reports of sudden collapse with unconsciousness within 24 hours,” reports the National Vaccine Information Center (NVIC).
Other adverse effects include “Seizures; muscle pain and weakness; disabling fatigue, Guillain Barre Syndrome (GBS); facial paralysis, brain inflammation, rheumatoid arthritis; lupus; blood clots; optic neuritis; multiple sclerosis; strokes; heart and other serious health problems, including death, following receipt of Gardasil vaccine.”